# SDR SWAA000759

- Difficulty date: April 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 44,158 hours, 43,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FELL OUT OF CONTAINER 3 TIMES, AT ONT FLT NR 1710, AT SMF FLT NR 1710 AND AT OAK FLT NR 1702.  REINSTALLED SLIDE ASSY IN ALL THREE LOCATIONS PER MM.
